Skip navigation

Please use this identifier to cite or link to this item:
Title: New prospects for the numerical calculation of Mellin-Barnes integrals in Minkowskian kinematics
Authors: Dubovyk, Ievgen
Gluza, Janusz
Jeliński, Tomasz
Riemann, Tord
Usovitsch, Johann
Keywords: kinematyka Minkowskiego; metody matematyczne fizyki
Issue Date: 2017
Citation: Acta Physica Polonica B, Vol. 48, no. 6 (2017), s. 995-1009
Abstract: During the last several years, remarkable progress has been made in numerical calculations of dimensionally regulated multi-loop Feynman diagrams using Mellin Barnes (MB) representations. The bottlenecks were non-planar diagrams and Minkowskian kinematics. The method has been proved to work in a highly non-trivial physical application (two-loop electroweak bosonic corrections to the Z -> b (b) over bar decay), and cross-checked with the sector decomposition (SD) approach. In fact, both approaches have their pros and cons. For multidimensional integrals, depending on masses and scales involved, they are complementary. A powerful top bottom approach to the numerical integration of multidimensional MB integrals is automatized in the MB-suite AM B RE/ Pla na rityTest/ M Btools/M Bnumerics/CUBA. New key elements are: a dedicated use of the Cheng Wu theorem for non-planar topologies and of shifts and deformations of the integration contours. An alternative bottom up approach starting with complex 1-dimensional MB integrals, based on the exploration of steepest descent integration contours in Minkowskian kinematics, is also discussed. Short and long-term prospects of the MB method for multi-loop applications to LHC- and LC-physics are discussed.
ISSN: 0587-4254
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Dubovyk_New_ prospects_for_the_numerical.pdf751,13 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons